# SDR TRAX200700207

- Difficulty date: February 9, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 22,646 hours, 20,187 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK THRU 2 FASTENERS ON AFT PRESS BULKHEAD INTERCOSTAL AT FS 623.00 LBL 51.5 STR 13L VERT FANGE OF INTERCOSTAL REQ'S CRACK LENGTH VERIFICATION.  SERVICE BULLETIN 601R-53-048, FUSELAGE GENERAL VISUAL  INSPECTION OF THE INTERCOSTAL MEMBERS AT FS 621/FS625.3 INCORPATED. CRACK MEASURES LESS THAN 1.50 IN LENGTH. OK FOR CONTINUED SERVICE PER REO 601R-53-61-105 AND SERVICE BULLETIN 601R-53-048. MDA 1064 2-21-07. RA333.
